Spike After Local Anesthesia

Discussion in 'Support' started by David077, Apr 7, 2019.

    1. David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      I had plastic surgery to remove a cyst under my skin.

      For the local anesthesia I was injected with two different injections one by one, the first sterile fluid (said by the surgeon) during the injection fluid accidentally hit me on the face and entered the eye, I asked the surgeon if is it ok that it entered my eye and he said there is nothing to worry about it because its antibiotic (!?).

      The second injection was normal, lidocaine + 2% adrenaline.

      Several hours after the procedure, my tinnitus spiked and the spike has lasted for two days now.

      I read once in this forum a case of someone who got tinnitus after antibiotic eye drops, but can't find this thread now. Does anyone know what kind of antibiotic in the form of eye drops can cause or worsen tinnitus?
       
Loading...

Share This Page